An operator-valued stochastic integral, III
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 8 (1972) no. 3, pp. 217-228.
@article{AIHPB_1972__8_3_217_0,
     author = {Kannan, D.},
     title = {An operator-valued stochastic integral, {III}},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {217--228},
     publisher = {Gauthier-Villars},
     volume = {8},
     number = {3},
     year = {1972},
     zbl = {0256.60031},
     mrnumber = {356223},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1972__8_3_217_0/}
}
TY  - JOUR
AU  - Kannan, D.
TI  - An operator-valued stochastic integral, III
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1972
DA  - 1972///
SP  - 217
EP  - 228
VL  - 8
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1972__8_3_217_0/
UR  - https://zbmath.org/?q=an%3A0256.60031
UR  - https://www.ams.org/mathscinet-getitem?mr=356223
LA  - en
ID  - AIHPB_1972__8_3_217_0
ER  - 
%0 Journal Article
%A Kannan, D.
%T An operator-valued stochastic integral, III
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1972
%P 217-228
%V 8
%N 3
%I Gauthier-Villars
%G en
%F AIHPB_1972__8_3_217_0
Kannan, D. An operator-valued stochastic integral, III. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 8 (1972) no. 3, pp. 217-228. http://www.numdam.org/item/AIHPB_1972__8_3_217_0/

[1] P. Billingsley, Convergence of probability measures. John Wiley, New York, 1968. | MR | Zbl

[2] N. Dunford and J.T. Schwartz, Linear operators, Part II, Spectral theory. John Wiley (Interscience), New York, 1963. | MR | Zbl

[3] B.V. Gnedenko and A.N. Kolnogorov, Limit distributions for sums of independent random variables. Addison-Wesley Publ. Co., Reading, Massachusetts, 1954. | MR | Zbl

[4] E. Hille and R.S. Phillips, Functional analysis and semi-groups. Amer. Math. Soc., Colloq. Publ., vol. 31, 1957. | MR | Zbl

[5] D. Kannan and A.T. Bharucha-Reid, Note on covariance operators of probability measures on a Hilbert space. Proc. Japan Acad., vol. 46, 1970, p. 124-129. | MR | Zbl

[6] D. Kannan and A.T. Bharucha-Reid, An operator-valued stochastic integral. Proc. Japan Acad., vol. 47, 1971, p. 472-476. | MR | Zbl

[7] D. Kannan, An operator-valued stochastic integral. II. Ann. Inst. Henri Poincaré, Sect. B, vol. 8, 1972, p. 9-32. | Numdam | MR | Zbl

[8] R.G. Laha and E. Lukacs, On identically distributed stochastic integrals, Trans. III Prague conf. on Information Theory Statistical Decision Functions, Random Processes. Publishing House of Czechoslovak Acad. Sci., 1964, p. 467-474. | MR | Zbl

[9] E. Lukacs, Stochastic Convergence. D. C. Heath and Co., Massachusetts, 1968. | Zbl

[10] K.R. Parthasarthy, Probability measures on metric spaces. Academic Press, New York, 1967. | Zbl

[11] R. Schatten, Norm ideals of completely continuous operators. Springer-Verlag, Berlin, 1960. | MR | Zbl

[12] S.R.S. Varadhan, Limit theorems for sums of independent random variables with values in a Hilbert space. Sankhya, vol. 24, 1962, p. 213-238. | MR | Zbl